Hölder differentiability of self-conformal devil's staircases
MetadataShow full item record
In this paper we consider the probability distribution function of a Gibbs measure supported on a self-conformal set given by an iterated function system (devil's staircase) applied to a compact subset of ℝ. We use thermodynamic multifractal formalism to calculate the Hausdorff dimension of the sets Sα 0, Sα ∞ and Sα, the set of points at which this function has, respectively, Hölder derivative 0, ∞ or no derivative in the general sense. This extends recent work by Darst, Dekking, Falconer, Kesseböhmer and Stratmann, and Yao, Zhang and Li by considering arbitrary such Gibbs measures given by a potential function independent of the geometric potential.
Troscheit , S 2014 , ' Hölder differentiability of self-conformal devil's staircases ' , Mathematical Proceedings of the Cambridge Philosophical Society , vol. 156 , no. 2 , pp. 295-311 . https://doi.org/10.1017/S0305004113000698
Mathematical Proceedings of the Cambridge Philosophical Society
Copyright © Cambridge Philosophical Society 2014
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.